Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kawaisou

So yeah, im just a tad bit discouraged.

Recommended Posts

So yeah, I have been on accutane like 3 months. In fact I have two more pills left to finally conclude my third month. The IB was bad, but not near as bad as anyone said, and I had some side effects but nothing major. I cleared up very nicely, and by the begining of month 3, I was clear.

Good right? No not good. I got on the plane at Narita and came back to Detroit for my summer vacation and right as I was finishing my last week of my third month, I am getting zits again. Cysts on my chin, around two or three. I saw the derm for my monthly check up and he says he is afraid I could be an accutane faliure.

The derm injected my three cysts and then today I noticed a new one, so basically the shit keeps comming back, and after being clear for some time.....discouraged much?

My mother took accutane and had great success, so I dont know wtf is wrong here....anyone else have this? Mannnn I thought I was done comming here with my troubles...but alas im back.

tetsudatte kurete arigatou neee^^

Kawaisou Kun

Share this post


Link to post
Share on other sites

Well, honestly... I would be amazingly happy if I only had a few zits on my chin. I have so many zits on my face that I can't even count them... and I'm in my fourth month of accutane.

HOWEVER, it is much better than when I started and I am very happy for it. AND you are only finishing your third month... accutane takes 6 months, so you're fine! Don't worry!

Share this post


Link to post
Share on other sites

Like others have said, you still have 3 months. But this is very scary. If it didn't work for me, I'd hate people to believe that if I did anything stupid, that it was accutanes fault, when really it's just due to the fact that my last resort of treatment has been exhausted and nothing will ever work.

Keep your chin up and re-assess in 3 months, *hug*.

Share this post


Link to post
Share on other sites

I wonder if your breakout had anything to do with your vacation. UV rays are alot stronger higher up (in the plane), so if you were close to an window for most of a 14-15 hour flight, it could do a number on your skin

Share this post


Link to post
Share on other sites

most people do breakout for the duration of their course. it is not at all uncommon to clear for a while and then breakout again.

Share this post


Link to post
Share on other sites

Hi there

Dont worry about it too much - accutane takes time and u may breakout even in the third month

I personally had a similar experience where after I went on vacation (while on tane), got myself exposed to more sun then I guess I should've (even with spf on) and got zits when i returned

You'll be fine I think. Give it time

All the best to u!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×